# SDR SWAA2023110716041

- Difficulty date: October 29, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 77,105 hours, 45,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGED WITH EVIDENCE OF SURFACE CORROSION LOCATED AT STATION 400 ON STRINGER 22L<[01] UPDATED MEASUREMENT TABLE; STEP 1 AND 3;[02] REPAIRED FUSELAGE SKIN AT STA 400; STRINGER 22L PER SRM 53-00-01-2R-36. TASK CARD COMPLETED.;[03] VERIFIED COMPLETE.
